I have an enlarged prostate (2.5 times normal) and bleed when sexually arroused. I just started taking oral medication for prostate reduction. Must I continue to refrain from sex? I read one report that suggested frequent intercourse to remove prostatic fluid. I'm afraid of what might happen.
Hi I am online regarding my hubby who is not very good at talking about health issues. Is anyone on a tablet called Combodart ? If so has anyone suffered from fainting as a side effect ? Its listed as a rare side effect, however my hubby has fainted twice (once while driving so lucky no one badly hurt!) All tests brain scan etc show no medical reason. Thanks
I had enlarged prostate a few years ago ... a whopper at > 100 gms (cc). Lucky for me I then had prostate cancer and the enlarged prostate is GONE (and there is no link really between enlarged prostate and prostate cancer -- at least that is what medical minds say).
But back to your point -- I have never heard of bleeding due to prostate enlargement. It's not like your prostate is bursting due to enlagement. Are you sure it is not something else going on in there? A urologist with a cytoscope might spot something. What does your Uro doc say?